# SDR IPXA2015032287255

- Difficulty date: March 21, 2015
- Submitted: March 23, 2015
- Operation: Air carrier
- Aircraft: N342UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37865
- Aircraft time: 9,716 hours, 3,550 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAJOR MAINTENANCE VISIT NR 6749, FOUND DENT ON SKIN, BULK CARGO DOOR OUTER SURFACE, STA 1447, BETWEEN S-23L AND S-24 L/E, EVALUATED DAMAGE IAW SRM 52-30-01-1A-1, FIG 101, REF: TAIL VI, REV 61.00 INFORMATION SUBMITTED FOR ADM, DENT WITHIN ALLOWABLE DAMAGE, REF LOG PAGE 694809.
